# SDR SIMA201812031004

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 35,983 hours, 32,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE FA SEAT FOUND TO BE INOP DURING PS2 CHECK-C/A-REMOVED AND REPLACED  PANEL SIGN ASSEMBLY OF FWD EXIT SIGN IAW EMB140 AMM 33-50-14. OPC FAIL. ITEM REQUIRES FURTHER T/S. REMOVED AND REPLACED INVERTER FROM FWD CABIN CLOSET IAW EMB140 AMM 33-50-11. OPC OF EMERGENCY LIGHT ABOVE FA SEAT GOOD. NO DEFECTS NOTED. INVERTER P/N 7824-1
